# SDR CALA0100308

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN NR 2 ENGINE O/B LOWER PYLON ANGLE AT NAC STA 278.  A DOUBLER WAS INSTALLED ON THE ANGLE IAW SRM 51-40-00.
